Doctor insights on:
SOB, chestpain, tachycardia, weak arms/legs, swallowing problems, early nailclubbing,headache,swollen abdomen/legs/feets.ok echo/spirometry1 year ago?
Muscle: A pulsating sensation can be vascular or could be due to muscle activity called coarse fasciculations. Determination of cause depends on where it is and the nature of the sensation. A physical exam is the only way to make this determination so I recommend you take her for an exam. ...Read more
Cardiac arrest: A number of causes underlying cardiac disease like hypertrophic cardiomyopathy, arrythmogenic right heart cardiomyopathy, could be sudden clot if has a familial disposition to hypercoagulability ( Leiden factor V, Protein S or C), Wolf Parkinson White rarely , Long QT syndrome ( if given the wrong meds) , other genetic variants as well as cocaine, amphentamines,alcohol poisoning and other drugs. ...Read moreSee 2 more doctor answers
Very hard heart beat especially at night, lots of twitching, shaking hands & difficulty sleeping. Should I be worried?
Young adult having lightheadedness. Becoming more frequent/daily. If eyes move to fast, feel faint, blurry/tunnel vision, sweaty after/clammy during ?
Stiff fingers, hand feels weak, dizzy, tingly hands/feet, tremors all over, muscle twitching, trouble finding words. Had MRI's&Bld tsts. ALS?
I am young, healthy weight w/ autoimmune condition & likely autonomic disorder.When falling asleep, i often stop breathing & wake up super dizzy.Cause?
Can Alfuzosin cause heart problems in a healthy young man w/urine issues? Worried bc causes some dizziness, feel faster heart beat.
Alfuzosin: Alfulzosin is an alpha blocker medication used to promote better urine outflow from the urinary bladder outlet. Since it can lower your blood pressure side effects include lightheadedness and faster heart rate which can result in palpitations. Check your blood pressure sitting and standing and see it it drops significantly causing symptoms. If so, you are intolerant of it and should notify your MD ...Read more
Not necessarily, but: Some research does link psychological distress in the form of anxiety and depression to earlier death: http://tinyurl.Com/ceob7uf i agree with my colleagues about the need to work on your anxiety with a psychologist or psychiatrist who does psychotherapy. I agree with suggestions about healthy diet, exercise, and sleep too. That way, you can live your life -- rather than anxiety living you. ...Read moreSee 2 more doctor answers
Why might my hands shake if I am a 21 year old healthy male? They shake very slowly while i'm holding objects
Trembling lips: There are multiple medical conditions than can cause this.The diagnosis would depend on the age, duration, severity and associated meds and conditions. This can be seen in Parkinson's, hypothermia, panic attack, pallatal myoclonus, excessive stimulant medications and drugs such as pheteramine, caffeine, and occasionally facial myokemia or hemifacial spasms, and of course seizures ...Read more
Tremor: Facial tremors could be due to a number of reasons. Too much caffeine, essential tremor or enhanced physiologic tremors, medication side effect, facial myokymia due to brainstem demyelinating disorder, early stages of a facial nerve injury or palsy. If prominent and persistent or if associated with facial weakness then consider medical evaluation. Hope you feel well soon. ...Read more
Inderol: Inderol 10mg will help.Get a more detailed answer ›
See Neurologist: There are many causes of tremor involving abnormalities of nerve and/or muscle. These include multiple sclerosis, parkinson's disease, stroke, electrolyte abnormalities from kidney disease, and alcohol withdrawal. Other causes include amphetamine abuse, hypoglycemia, thyroid problems, etc. More benign causes may include excess caffeine, lack of sleep, stress, and lack of vitamins. ...Read more
Cause?: It depends on the cause of the trembling. Pt/ot probably won't do much to improve tremors that are from a systemic neurologic condition (one that affects your whole body). However, if you have weakness from a recent injury, some strengthening exercises could help. Your primary care doctor, or one who knows all of your diagnoses, can help. Good luck! ...Read more
Physical exertion: Sex can be very physically demanding. Lots of large muscles can be involved. Prolonged sexual activity can lead to over use and fatigue of the muscles which can lead to trembling and wobbling when you try to walk. Drinking fluids and resting usually resolves the problem. If not, call your doc! ...Read more
Too vague: what is your nervous disorder and what is the facial problem Cannot make a comment re your question as it stands ...Read more
- Talk to a doctor live online for free
- Stomach tremble
- My hands tremble after exercising
- Can braces cause jaw to tremble?
- Ask a doctor a question free online
- My hands arms tremble after caffeine
- What is causing my left leg to tremble?
- What is causing my left leg to tremble and be painful?
- My hand will sudddenly tremble when reaching for something and i lose the grasp
- Tremble in hands